Alert archive / Pennsylvania / Wind Advisories in 2011

Wind Advisory 10, NWS Pittsburgh, PA

October 14, 20116 counties in Pennsylvania

NWS Pittsburgh, PA issued this wind advisory at Oct 14, 2011, 2:53 PM EDT for 6 counties in Pennsylvania. It took effect at Oct 15, 2011, 12:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 14, 2011, 2:53 PM EDT (18:53 UTC)
In effect from
Oct 15, 2011, 12:00 PM EDT
Expired
Oct 15, 2011, 6:27 PM EDT
In force
6 hr
Issued by
NWS Pittsburgh, PA

Counties Clarion County, PA, Fayette County, PA, Forest County, PA, Jefferson County, PA, Venango County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 79 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

208 
WWUS71 KPBZ 141853
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
253 PM EDT FRI OCT 14 2011


MDZ001-PAZ074-076-WVZ023-041-150400-
/O.NEW.KPBZ.WI.Y.0010.111015T1600Z-111016T0000Z/
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE...
FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
253 PM EDT FRI OCT 14 2011

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT SATURDAY. 

* LOCATIONS...RIDGES OF WESTERN PENNSYLVANIA...NORTHERN WEST
  VIRGINIA AND WESTERN MARYLAND

* WINDS...WEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...SATURDAY AFTERNOON INTO SATURDAY EVENING

* IMPACTS...STRONG CROSSWINDS FOR HIGH PROFILE VEHICLES...LIGHT
  OBJECTS TOSSED AROUND...AND POSSIBLE DOWNED TREES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
5 follow-up statements
119 
WWUS71 KPBZ 150140
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
940 PM EDT FRI OCT 14 2011

MDZ001-PAZ074-076-WVZ023-041-150945-
/O.CON.KPBZ.WI.Y.0010.111015T1600Z-111016T0000Z/
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE...
FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
940 PM EDT FRI OCT 14 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM EDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM EDT SATURDAY.

* LOCATIONS...RIDGES OF WESTERN PENNSYLVANIA...NORTHERN WEST 
  VIRGINIA AND WESTERN MARYLAND 

* WINDS...WEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...SATURDAY AFTERNOON INTO SATURDAY EVENING

* IMPACTS...STRONG CROSSWINDS FOR HIGH PROFILE VEHICLES...LIGHT 
  OBJECTS TOSSED AROUND...AND POSSIBLE DOWNED TREES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
434 
WWUS71 KPBZ 150547
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
147 AM EDT SAT OCT 15 2011

PAZ008-009-015-016-023-151400-
/O.EXA.KPBZ.WI.Y.0010.111015T1600Z-111016T0000Z/
VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA-
INCLUDING THE CITIES OF...OIL CITY...FRANKLIN...SUGARCREEK...
TIONESTA...CLARION...PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...
BROCKWAY...INDIANA
147 AM EDT SAT OCT 15 2011

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING. 

* WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...SATURDAY AFTERNOON INTO SATURDAY EVENING.

* IMPACTS...STRONG CROSSWINDS FOR HIGH PROFILE VEHICLES...LIGHT
  OBJECTS TOSSED AROUND...POSSIBLE DOWNED TREES...POWER INTERRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MDZ001-PAZ074-076-WVZ023-041-151400-
/O.CON.KPBZ.WI.Y.0010.111015T1600Z-111016T0000Z/
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE...
FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
147 AM EDT SAT OCT 15 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING. 

* WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...SATURDAY AFTERNOON INTO SATURDAY EVENING.

* IMPACTS...STRONG CROSSWINDS FOR HIGH PROFILE VEHICLES...LIGHT
  OBJECTS TOSSED AROUND...POSSIBLE DOWNED TREES...POWER INTERRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
913 
WWUS71 KPBZ 150915
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
515 AM EDT SAT OCT 15 2011

MDZ001-PAZ074-076-WVZ023-041-151715-
/O.CON.KPBZ.WI.Y.0010.111015T1600Z-111016T0000Z/
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE...
FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
515 AM EDT SAT OCT 15 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING. 

* WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...SATURDAY AFTERNOON INTO SATURDAY EVENING.

* IMPACTS...STRONG CROSSWINDS FOR HIGH PROFILE VEHICLES...LIGHT
  OBJECTS TOSSED AROUND...POSSIBLE DOWNED TREES AND POWER
  INTERRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

PAZ008-009-015-016-023-151715-
/O.CON.KPBZ.WI.Y.0010.111015T1600Z-111016T0000Z/
VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA-
INCLUDING THE CITIES OF...OIL CITY...FRANKLIN...SUGARCREEK...
TIONESTA...CLARION...PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...
BROCKWAY...INDIANA
515 AM EDT SAT OCT 15 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING. 

* WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...SATURDAY AFTERNOON INTO SATURDAY EVENING.

* IMPACTS...STRONG CROSSWINDS FOR HIGH PROFILE VEHICLES...LIGHT
  OBJECTS TOSSED AROUND...POSSIBLE DOWNED TREES AND POWER
  INTERRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
121 
WWUS71 KPBZ 151550
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
1150 AM EDT SAT OCT 15 2011

MDZ001-PAZ074-076-WVZ023-041-160000-
/O.CON.KPBZ.WI.Y.0010.111015T1600Z-111016T0000Z/
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE...
FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
1150 AM EDT SAT OCT 15 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THIS AFTERNOON INTO THIS EVENING.

* IMPACTS...STRONG CROSSWINDS FOR HIGH PROFILE VEHICLES...LIGHT 
  OBJECTS TOSSED AROUND...POSSIBLE DOWNED TREES AND POWER 
  INTERRUPTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

PAZ008-009-015-016-023-160000-
/O.CON.KPBZ.WI.Y.0010.111015T1600Z-111016T0000Z/
VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA-
INCLUDING THE CITIES OF...OIL CITY...FRANKLIN...SUGARCREEK...
TIONESTA...CLARION...PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...
BROCKWAY...INDIANA
1150 AM EDT SAT OCT 15 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...THIS AFTERNOON INTO THIS EVENING.

* IMPACTS...STRONG CROSSWINDS FOR HIGH PROFILE VEHICLES...LIGHT 
  OBJECTS TOSSED AROUND...POSSIBLE DOWNED TREES AND POWER 
  INTERRUPTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
809 
WWUS71 KPBZ 152227
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
627 PM EDT SAT OCT 15 2011

MDZ001-PAZ008-009-015-016-023-074-076-WVZ023-041-152330-
/O.CAN.KPBZ.WI.Y.0010.000000T0000Z-111016T0000Z/
GARRETT-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA-
WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...OIL CITY...
FRANKLIN...SUGARCREEK...TIONESTA...CLARION...PUNXSUTAWNEY...
BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE...
FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
627 PM EDT SAT OCT 15 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
ADVISORY. 

WIND GUSTS HAVE BEGUN TO DIMINISH AND THUS THE WIND ADVISORY
HAS BEEN CANCELLED. A FEW GUSTS OF UP TO 35 TO 45 MPH WILL BE
POSSIBLE OVER THE NEXT FEW HOURS.

$$

WOODRUM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Oct 14, 2:43 PM EDT, 10 minutes earlier.

Area forecast discussion, Oct 14, 2:43 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
243 PM EDT FRI OCT 14 2011

.SYNOPSIS...
UPPER LEVEL LOW PRESSURE WILL GRADUALLY PUSH INTO NEW ENGLAND
THIS WEEKEND. ISOLATED TO SCATTERED SHOWERS THIS AFTERNOON
WILL PUSH NORTH OF PITTSBURGH TONIGHT. GUSTY WINDS AND COOLER
TEMPERATURES WILL PREVAIL FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH SATURDAY/...
SCATTERED SHOWERS PREVAIL THIS AFTN AS A SHORTWAVE PIVOTS AROUND
UPPER LEVEL LOW PRESSURE OVER THE GREAT LAKES. THIS LOW WILL
GRADUALLY MOVE TO THE EAST/NORTHEAST THROUGH SATURDAY. SCATTERED
SHOWERS WILL NUDGE NORTHWARD TNGT/SATURDAY...AFFECTING AREAS MAINLY
NORTH OF PITTSBURGH. TIGHTENING SURFACE PRESSURE GRADIENTS...ALONG
WITH INCREASING WINDS ALOFT WILL RESULT IN BREEZY TO WINDY CONDITIONS
ACROSS MOST AREAS THROUGH SATURDAY. AS THE GREATEST WINDS ALOFT MOVE
OVER THE RIDGES SATURDAY AFTN...ENOUGH MIXING WILL LIKELY TAKE PLACE
FOR SOME OF THE STRONGER WINDS TO REACH THE ELEVATED TERRAIN. THUS
WILL ISSUE A WIND ADVISORY FOR THE RIDGES SATURDAY AFTN INTO SATURDAY
EVENING. FOR THE LOWLANDS...EXPECT WIND GUSTS IN THE 30-40 MPH RANGE
SATURDAY AFTN. COOL TEMPERATURES WILL PREVAIL.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
THE UPPER LOW WILL NUDGE FURTHER TO THE NORTHEAST SATURDAY NIGHT
AND SUNDAY...WITH MAINLY DRY CONDITIONS AREA WIDE. WINDS WILL
SLACKEN SOME...BUT REMAIN RATHER BREEZY...ESPECIALLY SUNDAY
AFTN. ANOTHER COLD FRONT IS PROJECTED TO CROSS THE AREA
SUNDAY NIGHT INTO MONDAY. GIVEN MODEL DIFFERENCES IN EXACT TIMING
AS WELL AS LIMITED DEEP MOISTURE...WILL USE CHANCE POPS. WITH
DRIER CONDITIONS SUNDAY ALONG WITH SOMEWHAT HIGHER THICKNESS
VALUES...TEMPERATURES WILL WARM TO NEAR NORMAL FOR SUNDAY...WITH
A SLIGHT COOLDOWN FOR MONDAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A STRONG COLD FRONT WILL PUSH ACROSS THE FORECAST AREA MONDAY NIGHT
INTO TUESDAY BRINGING PERIODS OF RAIN AND BELOW NORMAL TEMPERATURES.
WELL BELOW NORMAL TEMPERATURES CAN BE EXPECTED FOR WEDNESDAY INTO
THURSDAY. SHOWERS WILL BE LIKELY WITH THE COLD POOL ALOFT ON
WEDNESDAY AND NORTHWEST FLOW OFF THE WARM GREAT LAKE. SHOWERS WILL
BECOME MORE WIDELY SCATTERED FOR THURSDAY AS HIGH PRESSURE BEGINS TO
BUILD INTO THE OHIO VALLEY. TEMPERATURES WILL BE WELL BELOW NORMAL
BOTH DAYS. HIGH PRESSURE WILL BRING DRY WEATHER FOR FRIDAY.
BELOW NORMAL BY THURSDAY AS SYSTEM MOVES EAST OF THE REGION.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
THE MAIN BODY OF SHOWERS WITH THE COLD FRONT HAS PUSHED EAST OF THE
RIDGES WITH SPOTTY RAIN SHOWERS FOR THIS EVENING. LITTLE CHANCE OF
SIGNIFICANT SHOWERS AT ANY OF THE PORTS. BEHIND THE FRONT  WEST TO
SOUTHWEST WINDS OF 12-15 KTS WITH GUSTS 25 TO 30 KTS INTO THIS
EVENING. WINDS WILL SLACKEN TONIGHT. SHOWERS WILL DIMINISH RAPIDLY
IN COVERAGE AFTER SUNSET BUT GENERALLY GOING TO VFR OVERNIGHT.

ON SATURDAY...GENERALLY VFR WITH A POSSIBLE -SHRA ACROSS THE NORTH.
HOWEVER...WINDS WILL BE A FACTOR FROM THE WEST AT 15 TO 20 KTS WITH
GUSTS POSSIBLY TO 30 TO 35 KTS...ESPECIALLY IN THE AFTERNOON.

.OUTLOOK...SATURDAY NIGHT THROUGH TUESDAY...ANOTHER FRONTAL SYSTEM
APPROACHES LATE SUNDAY WITH SCATTERED SHOWERS WITH MVFR TO IFR IN
PRECIPITATION INTO MIDWEEK.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WIND ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR MDZ001.
OH...NONE.
PA...WIND ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR PAZ074-076.
WV...WIND ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR WVZ023-041.

&&
Hazardous weather outlook, Oct 14, 9:11 AM EDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
911 AM EDT FRI OCT 14 2011

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-151315-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
911 AM EDT FRI OCT 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

BREEZY TO WINDY CONDITIONS ARE EXPECTED SATURDAY...WITH WIND GUSTS
TO 40 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 8:24 PM EDTSpecial Weather StatementPBZLawrence, Mercer66 min

Nearby

Wind Advisories in Pennsylvania, 2011Wind Advisories in West Virginia, 2011Wind Advisories in Maryland, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.